# SDR USAA050868

- Difficulty date: July 13, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D531182600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED 8 INCHES BY 2 INCHES, BETWEEN FRAME 14 AND 16 Y 503.2.  REPLACED BEAM BEAM PER SRM 51-72-11.  (M)
